Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Mild pain and weakness in knees, confused mind. History of diarrhea and heavy period.Consider

since yesterday i started feeling lightheaded, a bit confused at times (for fractions of seconds a couple of times only) and have this weakness, warmth and mild pain and needles in both my legs from knee down. for 2 weeks now i've been having mild diarrhea (3x/day soft and only a couple of times watery) and also had heavy period just finished, in case any connection.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You seem to have neuropathic sensations in your limbs which may be related to your having diarrhea. I think you might need to see a neuropsychiatrist for that reason. Also consult a gynecologist after that if needed for the possible dyfunctional uterine bleeding. I hope this relieves your anxiety. I hope this helped.

Take care and have a lovely day!
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor